By Topic

Asymptotic Stability of a Rate Control System With Communication Delays

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
La, R.J. ; Univ. of Maryland, College Park ; Ranjan, P.

We study the issue of asymptotic stability of a family of rate control algorithms with communication delays between network elements and extend our earlier results: First, we derive delay-dependent stability conditions with a family of well-known utility and resource price functions when a finite upper bound is known on the feedback delay. These conditions are shown to be consistent with known stability conditions in two extreme cases-no delay or an arbitrarily large delay. Secondly, we provide a lower bound on the convergence rate with the same utility and resource price functions when delay-independent stability conditions hold.

Published in:

Automatic Control, IEEE Transactions on  (Volume:52 ,  Issue: 10 )